It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-11-2012, 07:15 AM   #1
Junior Member
(female)
 
Join Date: Nov 2008
Location: Pa
Posts: 40
jav622 HB User
76 yr old male problems

All of a sudden I am unable to get an erection. Is it my age? Anyone else this age in good health having this problem???Walk everyday. Meds are Welchol,amlodipine and Toprol...

 
Sponsors Lightbulb
   
Old 07-11-2012, 11:41 AM   #2
Senior Member
(male)
 
Join Date: Aug 2003
Location: Salt Lake City, Utah USA
Posts: 136
Gojoe HB UserGojoe HB User
Re: 76 yr old male problems

My guess is that the meds are your culprit. When did you start taking the blood pressure and heart meds? Toprol is a beta blocker and those are infamous for causing ED.

My heart and bp meds pretty much ended erections, but I have had good luck with Viagra and Cialis. You should talk to your doc about alternatives to the medications or ED meds to compensate.
__________________
Gojoe

 
The Following User Says Thank You to Gojoe For This Useful Post:
jav622 (07-11-2012)
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!